MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM
Model Number TMETRIX PR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found.Qc investigation on 11/13/2017 returned test strips produce high readings.Most likely underlying root cause of high control results are due to improper storage: vial left open for an extended period of time.(b)(4).
 
Event or Problem Description
Consumer reported complaint for high control glucose test results.Healthcare provider from a healthcare facility is calling.The customer is concerned with control test results from results obtained of 65 and 60 mg/dl.Control tests not within acceptable range of 25 - 55 mg/dl.Control level one, lot# 7bc1a20, manufacturer's expiration date is 12/31/2018 and open date is (b)(6) 2017.The product is stored according to specification in the lab at the facility.The test strip lot manufacturer's expiration date is 08/23/2018 and open vial date is (b)(6) 2017.The meter memory was not reviewed for previous test result history.(b)(6) (healthcare provider) calling in on behalf of (b)(6) called in states the meter for control solutions is reading high result read 65 mg/dl level 1 lot#7bc1a20 range 25mg/dl-55 mg/dl also control solutions is reading high result read 60 mg/dl level 1 lot#7bc1a20 range 25mg/dl-55 mg/dl.Control solutions and test strips were stored in lab and weren't compromised.It is a facility and they were advised to discontinue the use of this meter and test strips and to please return supplies to us for investigation.Will follow up with facility for customer satisfaction.

Brand Name
TMETRIX PR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7042506
Report Number1000113657-2017-01970
Device Sequence Number117878
Product Code NBW
UDI-Device Identifier10612479210254
UDI-Public(01)10612479210254
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2018
Device Model NumberTMETRIX PR
Device Catalogue NumberRE4H01P-43
Device Lot NumberMU2365
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2017
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1